# SDR SWIA201127454

- Difficulty date: August 28, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 31,241 hours, 28,435 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT AT ROW 8 IS OUT.  (FLT 4812)  REPAIRED BROKEN WIRE AT ROW 8 LOWER EMERGENCY LIGHT.
